# SDR CALA2013122093852

- Difficulty date: December 17, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 74,855 hours, 27,504 cycles
- Engine: Pwa PW2037
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 658D1005
- Part serial: 87
- Condition: Stuck
- Location: Rudder Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT RUDDER TRIM STUCK AT 1.0 LEFT & WOULDN'T TRIM.  FREED UP AFTER RT INPUT.  RUDDER TRIM ON GND IS INOPERATIVE, NO MOVEMENT.  REPLACED RUDDER TRIM ACTUATOR & UPPER ARM ASSEMBLY.
